6 Publications

Mark all

[6]
2023 | Journal Article | IST-REx-ID: 12104 | OA
Dello Schiavo, Lorenzo, and Melchior Wirth. “Ergodic Decompositions of Dirichlet Forms under Order Isomorphisms.” Journal of Evolution Equations, vol. 23, no. 1, 9, Springer Nature, 2023, doi:10.1007/s00028-022-00859-7.
View | Files available | DOI
 
[5]
2022 | Journal Article | IST-REx-ID: 11354 | OA
Dello Schiavo, Lorenzo. “The Dirichlet–Ferguson Diffusion on the Space of Probability Measures over a Closed Riemannian Manifold.” Annals of Probability, vol. 50, no. 2, Project Euclid, 2022, pp. 591–648, doi:10.1214/21-AOP1541.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2022 | Journal Article | IST-REx-ID: 12177 | OA
Cremaschi, Tommaso, and Lorenzo Dello Schiavo. “Effective Contraction of Skinning Maps.” Proceedings of the American Mathematical Society, Series B, vol. 9, no. 43, American Mathematical Society, 2022, pp. 445–59, doi:10.1090/bproc/134.
View | Files available | DOI
 
[3]
2022 | Journal Article | IST-REx-ID: 10588 | OA
Dello Schiavo, Lorenzo, and Kohei Suzuki. “Sobolev-to-Lipschitz Property on QCD- Spaces and Applications.” Mathematische Annalen, vol. 384, Springer Nature, 2022, pp. 1815–32, doi:10.1007/s00208-021-02331-2.
View | Files available | DOI | arXiv
 
[2]
2021 | Journal Article | IST-REx-ID: 10145 | OA
Dello Schiavo, Lorenzo. “Ergodic Decomposition of Dirichlet Forms via Direct Integrals and Applications.” Potential Analysis, Springer Nature, 2021, doi:10.1007/s11118-021-09951-y.
View | DOI | Download Published Version (ext.) | arXiv
 
[1]
2021 | Journal Article | IST-REx-ID: 10070 | OA
Dello Schiavo, Lorenzo, and Kohei Suzuki. “Rademacher-Type Theorems and Sobolev-to-Lipschitz Properties for Strongly Local Dirichlet Spaces.” Journal of Functional Analysis, vol. 281, no. 11, 109234, Elsevier, 2021, doi:10.1016/j.jfa.2021.109234.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

6 Publications

Mark all

[6]
2023 | Journal Article | IST-REx-ID: 12104 | OA
Dello Schiavo, Lorenzo, and Melchior Wirth. “Ergodic Decompositions of Dirichlet Forms under Order Isomorphisms.” Journal of Evolution Equations, vol. 23, no. 1, 9, Springer Nature, 2023, doi:10.1007/s00028-022-00859-7.
View | Files available | DOI
 
[5]
2022 | Journal Article | IST-REx-ID: 11354 | OA
Dello Schiavo, Lorenzo. “The Dirichlet–Ferguson Diffusion on the Space of Probability Measures over a Closed Riemannian Manifold.” Annals of Probability, vol. 50, no. 2, Project Euclid, 2022, pp. 591–648, doi:10.1214/21-AOP1541.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2022 | Journal Article | IST-REx-ID: 12177 | OA
Cremaschi, Tommaso, and Lorenzo Dello Schiavo. “Effective Contraction of Skinning Maps.” Proceedings of the American Mathematical Society, Series B, vol. 9, no. 43, American Mathematical Society, 2022, pp. 445–59, doi:10.1090/bproc/134.
View | Files available | DOI
 
[3]
2022 | Journal Article | IST-REx-ID: 10588 | OA
Dello Schiavo, Lorenzo, and Kohei Suzuki. “Sobolev-to-Lipschitz Property on QCD- Spaces and Applications.” Mathematische Annalen, vol. 384, Springer Nature, 2022, pp. 1815–32, doi:10.1007/s00208-021-02331-2.
View | Files available | DOI | arXiv
 
[2]
2021 | Journal Article | IST-REx-ID: 10145 | OA
Dello Schiavo, Lorenzo. “Ergodic Decomposition of Dirichlet Forms via Direct Integrals and Applications.” Potential Analysis, Springer Nature, 2021, doi:10.1007/s11118-021-09951-y.
View | DOI | Download Published Version (ext.) | arXiv
 
[1]
2021 | Journal Article | IST-REx-ID: 10070 | OA
Dello Schiavo, Lorenzo, and Kohei Suzuki. “Rademacher-Type Theorems and Sobolev-to-Lipschitz Properties for Strongly Local Dirichlet Spaces.” Journal of Functional Analysis, vol. 281, no. 11, 109234, Elsevier, 2021, doi:10.1016/j.jfa.2021.109234.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed